# SDR DALA2019011400237

- Difficulty date: January 14, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 52,872 hours, 6,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT CABIN FR 33-37, +Y953 FOUND CORRODED. REMOVED CORRODED AREA OF SEAT TRACK PER SRM 51-42-11-001 AND INSTALLED REPAIR SECTION. LP 0903108.
